MAUDE Adverse Event Report: ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number AR-9563-20
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a patient via email that she underwent a reverse shoulder replacement on (b)(6) 2021, and is now experiencing sudden pain to her right shoulder when raising her arm overhead.X-rays suggest a stress fatigue fracture through the inferior screw.This demonstrates loosening of the left glenoshpere/baseplate.No additional information provided.Additional information requested.Additional information provided on 01/22/2021: implanted devices are as follows: right reverse tsr, arthrex univers 6mm stem with 36/+2 right suture cup, small 33/+3 humeral insert, 24mm monoblock base plate with 3 locking screws, +4/33mm glenophere.A ct scan of the right shoulder obtained at (b)(6) hospital is available for review.This demonstrates appropriate positioning of reverse tsr components.A minimal amount of fluid is seen.There is degenerative change a.C.Joint.No lucency around the implants.Due to the artifact the screw fracture is not visible.At this time a revision surgery will not take place.Additional information requested.
 
Additional Manufacturer Narrative
This supplemental is being done to change from serious injury to no harm as a revision surgery did not take place based on additional event update from the customer.
 
Additional Manufacturer Narrative
This supplemental submission is being done because a revision surgery took place on (b)(6) 2022 based on additional event update from the customer.This follow-up is to also add a device part number from the previously unknown part and lot number.
 
Event or Problem Description
On 08/04/2022, it was reported by a patient via email that she underwent a reverse shoulder replacement on (b)(6) 2021, and is now experiencing sudden pain to her right shoulder when raising her arm overhead.X-rays suggest a stress fatigue fracture through the inferior screw.This demonstrates loosening of the left glenoshpere/baseplate.No additional information provided.Additional information requested.Additional information provided on 01/22/2021: implanted devices are as follows: right reverse tsr, arthrex univers 6mm stem with 36/+2 right suture cup, small 33/+3 humeral insert, 24mm mono-block base plate with 3 locking screws,+4/33mm glenophere.A ct scan of the right shoulder obtained at lehigh valley hospital is available for review.This demonstrates appropriate positioning of reverse tsr components.A minimal amount of fluid is seen.There is degenerative change to the ac joint.No lucency around the implants.Due to the artifact the screw fracture is not visible.At this time a revision surgery will not take place.Additional information requested.Additional information provided 09/21/2022: implanted devices are as follows: ar-9560-24p, batch 8164; ar-9502f-36rcpc, batch: 19.04738; ar-9564-2433-lat, batch: 19.00839; ar-9503-3633-3, batch: 19.02941; ar-9563-20, batch: 2019004605; ar-9563-32, batch: 2019004423; ar-9562-32nl, batch: 2019002834; ar-9501-06p, batch: 19.04248.It was reported by the patient that the revision took place on (b)(6) 2022.

Brand Name
5.5X20MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15249306
Report Number1220246-2022-05393
Device Sequence Number17681807
Product Code PHX
UDI-Device Identifier00888867296824
UDI-Public00888867296824
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-9563-20
Device Catalogue Number5.5X20MM PERIPHERAL SCREW, LOC
Device Lot Number2019004605
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/04/2022
08/04/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/21/2022
10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown